# SDR DALA2015093005888

- Difficulty date: August 12, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 37,139 hours, 31,661 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 538560-14, SECTION 1 COMPLIED WITH.  DAMAGE APPEARS TO BE MORE EXTENSIVE THAN THE ORIGINAL LOG.
